# SDR USAA2011021490751

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - CORROSION ON FLOOR PANEL 271KF.  REPLACED FLOOR PANEL 271KF IAW A330 SRM 51-75-12.
